# SDR DALA2024060205732

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,888 hours, 29,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Part number: UNKNOWN
- Condition: Missing
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6704, DUE TO REPORTS OF THE 4L DIFICAULT TO ARM. CORRECTIVE ACTION: INSTALLED SLIDE PIN ON 4L DOOR FOR MTC. INSPECTED AND PERFORM TEST OF GIRT BAR MECHANISM REF B757 AMM 52-11-25, FOUND GIRT BAR AFT SECURE CAM MISSING NUT AND NOT SECURED REF B757 IPC 52-11-20-34 ITEM 516, RESECURED CAM, OPS CHECKS GOOD. (LP 0371664)
